# SDR REXA2013102602109

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 176 hours, 114 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  WIRE SHORTED BETWEEN P377 AND LT EXTERIOR EMERGENCY LIGHTS ALL WORK PREFORMED IAW AMM 33-51-17.   FOUND EMERGENCY EXIT BULB DAMAGED.  TERMINALS BENT CAUSING CIRCUIT TO SHORT AT RECEPTICLE.  REPLACED BULB.  OPS CHECKED GOOD IAW AMM 33-51-15.
